# SDR ASOA201000608

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 20,656 hours, 17,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE (2) EMERGENCY LIGHTS IN CABIN CEILING INOP.  (CABIN EMERGENCY LIGHTS - CEILING LEVEL EMERGENCY FLOOD LIGHTS) (ITEM RESOLVE UNDER MDDR: 528388-1) RELAMPED OVERHEAD EMERGENCY  LIGHTS.  OPS CHECK OK AT THIS TIME.  WORK PERFORMED IAW AMM 33-51-16.  DEFER CLEARED.  PLACARD REMOVED.  (CLOSED)
